Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Does Selomax cause cough?

User rating for this question
Very Good
Answered by

Practicing since : 1998
Answered : 1257 Questions
Selomax50/5 cause cough
Posted Wed, 18 Sep 2013 in General Health
Answered by Dr. Sukhvinder Singh 56 minutes later
Brief Answer:
may be metoprolol, amlodipine unlikely.

Detailed Answer:
Respected Sir
1 The drug selomax contains a combination of metoprolol and amlodipine.
2. Amlodipine is rarely known to be associated with cough (less than 1 out of 1000 prescriptions). Practically we do not think of this drug as culprit, when patient comes to us with cough. However after ruling out everything, we may substitute this drug.
3. Metoprolol can induce cough/ wheezing and shortness of breath in susceptible individuals. Most commonly this may occur in patients with bronchial asthma, chronic bronchitis (with reactive airways) and recent common cold. Those who are current smokers may be more susceptible to this. Otherwise, beside these scenarios, cough would be an uncommon side effect of metoprolol.
Hope this helps. Feel free to discuss further.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor